# SDR CA000606005

- Difficulty date: May 23, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Skrsky S61N
- Aircraft time: 16,634 hours
- Engine: Ge CT581401
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Gascolator
- Part number: 4005T01P03
- Condition: Failed
- Location: Nr 1 Engine
- Component: Engine Fuel Dist
- Stage of operation: TX
- How discovered: V
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAFT REFUELED AND TAXIED ONTO RUNWAY FOR DEPARTURE.  AIRCRAFT BOOST PUMPS WERE NOT TURNED ON AT THIS POINT AS THE PILOTS WERE INSURING ENGINES WOULD RUN WITHOUT BOOST PUMPS AS STATED IN THE OPS MANUAL.  WHILE TAXIING ON THE RUNWAY, NR 1 ENGINE FLAMED OUT.   AIRCRAFT WAS TAXIED BACK TO THE RAMP AREA.   AIRCRAFT SYSTEM WAS BLED AGAIN, BUT NR 1 ENGINE STILL FLAMED OUT.  AFTER TROUBLESHOOTING THE CENTRIFUGAL PURIFYING UNIT WAS CHANGED AS IT WAS DETERMINED THE ENGINE DRIVEN FUEL PUMP WAS SUCKING IN AIR THROUGH THE CENTRIFUGAL FUEL PURIFIER.
